# SDR ASAA2013091495975

- Difficulty date: September 14, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 19,578 hours, 6,106 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Unknown
- Location: Nr 2 Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 IDG REQUIRED FREQUENT SERVICING.  ACFT GROUNDED. ACCOMPLISHED IDG OIL SYS STATIC LEAK CHECK IAW AMM TASK 24-11-00-700-801, NO LEAKS FOUND.  REPLACED IDG PUSH-TO-VENT VALVE AND PRESSURE FILL HALF COUPLING AS A PRECAUTION IAW AMM TASK 24-11-00-700-804 AND CMM 24-11-85.  RAN ENGINE FOR 10 MINUTES AND VERIFIED NO LEAKS WERE FOUND. SERVICED IDG OIL TO FULL.
